# SDR AALA202010199009

- Difficulty date: October 18, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 20,220 hours, 5,636 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  WEAR ON GIRT BAR FITTINGS PIN, DOOR 832 (FORWARD AND AFT PIN), AT AFT GALLEY AREA (2 EA).  REPLACED PIN OF GIRT BAR FITTINGS DOOR 832 (FORWARD AND AFT PIN), IAW AMM 52-13-31-400-003-A (2EA).
